# SDR HYIA20150604001

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 39,896 hours, 51,073 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED UPON PARKING, BRAKES WERE APPLIED TO THE STOP.  ALMOST NEEDED TO USE THE EMER BRAKE.  PCE PERFORMED FOUR BRAKE ASSEMBLY HIGH PRESSURE LINE BLEEDING IAW ATR 42 AMM & JIC 32-42-00 BUS10010 NO LEAK NOTED AT THIS TIME, OPERATIONAL TESTED GOOD.
